Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 102, Number 3

All articles in this issue are freely accessible.

Differential forms on regular affine algebras
G. Hochschild, Bertram Kostant and Alex Rosenberg.
Trans. Amer. Math. Soc. 102 (1962), 383-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142598
Arithmetic properties of Bernoulli convolutions
Adriano M. Garsia.
Trans. Amer. Math. Soc. 102 (1962), 409-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137961
Extremals on compact $E$-surfaces
Eugene M. Zaustinsky.
Trans. Amer. Math. Soc. 102 (1962), 433-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166744
A class of characteristic-value problems
R. M. Moroney.
Trans. Amer. Math. Soc. 102 (1962), 446-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148982
Linear connexions with zero torsion and recurrent curvature
Yung-chow Wong.
Trans. Amer. Math. Soc. 102 (1962), 471-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133776
Analyticity in certain Banach spaces
Errett Bishop.
Trans. Amer. Math. Soc. 102 (1962), 507-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142015
Erratum to volume 96; Errata to volume 101
Trans. Amer. Math. Soc. 102 (1962), 545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions